# SDR ASAA2015040111197

- Difficulty date: April 1, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 19,659 hours, 5,908 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Master Caution
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON MASTER CAUTION RECALL FOR LANDING RT PACK LIGHT ILLUMINATED. LIGHT RESETS WITH RESET OF MASTER CAUTION SYS.  ACFT GROUNDED. PERFORMED BITE CHECK OF NR 1 AND NR 2 TEMP CONTROLLERS.  NO FAULT NOTED ON NR 1 CONTROLLER. NR 2 CONTROLLER HAD RAM AIR ACTUATOR FAULT LIGHT.  FAULT RESET AND CLEARED.  PERFORMED BITE CHECK AGAIN, OPS NORMAL, NO FAULT NOTED.  ALSO, CHECK RECALL IN FLT DECK, NO LIGHT ILLUMINATED.  SYSTEM CHECK. NO HISTORY LAST 30 DAYS.  GROUND VERIFICATION TEST NORMAL.
